# SDR CA000329002

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 17,558 hours
- Engine: Allsn 250C28B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,850 hours
- Component: Fitting, Bell, 206031329103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100-HOUR INSPECTION, A CRACK WAS DETECTED ON UPPER LT TAILBOOM ATTACHMENT FITTING.  CRACK   EMANATED FROM FITTING TO INBOARD UPPER RIVET HOLE AND TRAVELLED ENTIRE SURFACE AREA FROM TOP TO BOTTOM.
